# SDR DALA2021091005340

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CRACKS ON STABILIZATION STRAP BTW BSTA 365 TO BSTA 377 (FLOOR STRUCTURE) LBL 25. CORRECTIVE ACTION: SUMMARY OF NRC 00503: CRACK ON STABILIZATION STRAP BTW BSTA 365 TO BSTA 377 (FLOOR STRUCTURE) LBL 25 WAS REPAIRED PER ERA 384483-14MA REV.D. (1942382)
